Isolate g-eccentric domination in fuzzy graph

Authors

  • S. Muthupandiyan Research Scholar (Department of Mathematics, Jamal Mohamed College (Autonomous), (Affiliated to Bharathidasan Universty), Tiruchirappalli-620020, Tamilnadu, India)
  • A Mohamed Ismayil Associate Professor (Department of Mathematics, Jamal Mohamed College (Autonomous), (Affiliated to Bharathidasan Universty), Tiruchirappalli-620020, Tamilnadu, India);

DOI:

https://doi.org/10.23755/rm.v50i0.1548

Keywords:

Fuzzy graph(FG), g-Distance, Isolate g-eccentric number, Isolate domination number, g-eccentric domination number, Isolate g-eccentric domination number.

Abstract

In a fuzzy graph G(ρ, μ), a dominating set D ⊆ P(G) is said to be g-eccentric if at least one g-eccentric vertex a of every vertex b in P − D exists in D. If the induced fuzzy sub graph < D > has at least one isolated vertex, then a g-eccentric dominating set D of G is said to be an isolate g-eccentric dominating set. The isolate g-eccentric domination number is defined as the smallest cardinality over all isolate g-eccentric dominating sets of G. This article introduces the isolate g-eccentric point set, isolate g-eccentric dominating set, and their numbers in fuzzy graphs. In some standard fuzzy graphs, bounds are found for an isolate g-eccentric domination number.

Author Biographies

  • S. Muthupandiyan, Research Scholar (Department of Mathematics, Jamal Mohamed College (Autonomous), (Affiliated to Bharathidasan Universty), Tiruchirappalli-620020, Tamilnadu, India)

    Research Scholar (Department of Mathematics, Jamal Mohamed College (Autonomous), (Affiliated to Bharathidasan Universty), Tiruchirappalli-620020, Tamilnadu, India);

  • A Mohamed Ismayil, Associate Professor (Department of Mathematics, Jamal Mohamed College (Autonomous), (Affiliated to Bharathidasan Universty), Tiruchirappalli-620020, Tamilnadu, India);

    Associate Professor (Department of Mathematics, Jamal Mohamed College (Autonomous), (Affiliated to Bharathidasan Universty), Tiruchirappalli-620020, Tamilnadu, India)

References

B. H. Arriola. Isolate domination in the join and corona of graphs. Applied Mathematical Sciences, 9(31):1543–1549, 2015.

M. Bhanumathi and R. Niroja. Isolate eccentric domination in graphs.

International Journal of Advanced Research Trends in Engineering and

Technology (IJARTET), 5(12):951–955, 2018.

I. S. Hamid and S. Balamurugan. Isolate domination in graphs. Arab Journal of Mathematical Sciences, 22(2):232–241, 2016.

F. Harary. Graph Theory. Addition –Wesley Publishing Company Reading,Mass, 1992.

A. M. Ismayil and S. Muthupandiyan. Complementary nil g-eccentric domination in fuzzy graphs. Advances in Mathematics: Scientific Journal, 9(4):1719–1728, 2020.

A. M. Ismayil and S.Muthupandiyan. g-eccentric domination in fuzzy graphs. Our Heritage, 68(4):191–200, 2020.

T. Janakiraman, M. Bhanumathi, and S. Muthammai. Eccentric domination in graphs. International Journal of Engineering Science, Advanced Computing and Bio-Technology, 1(2):1–16, 2010.

J. Linda and M. Sunitha. On g-eccentric nodes g-boundary nodes and g-interior nodes of a fuzzy graph. Int Jr Math Sci Appl, 2:697–707, 2012.

S. Muthupandiyan and A. M. Ismayil. Perfect g-eccentric domination in fuzzy graphs. Journal of Mathematical Control Science and Applications, 7(2):413– 424, 2021.

A. Rosenfeld. Fuzzy graphs. In Fuzzy sets and their applications to cognitive and decision processes, pages 77–95. Elsevier, 1975.

Downloads

Published

2023-12-29